# SDR QXEA200702014

- Difficulty date: December 23, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 16,894 hours, 17,104 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMBER ICE LIGHT DETECTED ON DISPLAY. CAME ON DURING TAXI OUT.  WOULD NOT GO OUT UNTIL PROPS SET TO FEATHER AFTER PARKING.  RETURNED TO THE GATE. MAINTENANCE PLACED ON MEL 30-80-2.  AIRCRAFT RETURNED TO SERVICE.
